# SDR QXEA2010112900812

- Difficulty date: November 22, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 4,470 hours, 5,153 cycles
- Engine: Pwc PW150A
- System (JASC): 7160 · Engine Air Intake System
- Part: Adapter
- Part number: 4100S02823
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE ADAPTER HEAT 1 CAUTION MSG, DUE TO WEATHER CONDITIONS, RETURNED TO THE FIELD.  LANDING UNEVENTFUL. R & R NR1 ENG INTAKE ADAPTER HEATER IAW AMM TASKS 30-21-15-000/400-801.  OPS TEST GOOD.  RETURNED TO SERVICE.
